# SDR 05FDEA01260

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69648411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 STR 27R CORROSION FOUND ON LOWER LEG OF ANGLE.  REMOVED AND REPLACED ANGLE IAW EA 7-5310-55482 ON N/R CARD S00011.
